# SDR CALA2019052700835

- Difficulty date: May 22, 2019
- Submitted: May 27, 2019
- Operation: Air carrier
- Aircraft: N73860
- Make and model: Boeing 757-33N
- Aircraft serial: 32584
- Aircraft time: 49,802 hours, 14,317 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 143N610660
- Condition: Corroded
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5210-01361 REV F 2R DOOR LOWER GATE HAS CORROSION AT EDGE AS MARKED 034-011. REF ON ST-ENG N/R CARD NO 0064184. FOUND DOOR 2R LWR GATE OUT OF LIMITS IAW SRM 52-10-02 F IG 101 L=.3, W=.2, D=.125. REMOVED AND REPLACED LWR GATE P/N 143 N6106-60 IAW SRM 51-40-02 AND DWG 143N6100. WORK WAS AC COMPLISHED ON ST-ENG N/R 0064184.
